On k-balancing numbers


Ozkoc A., TEKCAN A.

NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS, vol.23, no.3, pp.38-52, 2017 (Journal Indexed in ESCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1136/injuryprev-2017-042498
  • Title of Journal : NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS
  • Page Numbers: pp.38-52

Abstract

In this work, we consider some algebraic properties of k-balancing numbers. We deduce some formulas for the greatest common divisor of k-balancing numbers, divisibility properties of k-balancing numbers, sums of k-balancing numbers and simple continued fraction expansion of k-balancing numbers.